# SDR DXTA200601423

- Difficulty date: June 4, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 3,429 hours, 2,070 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AT FL 330, WING OVER FULL LT CAS MSG ILLUMINATED. SHORTLY AFTER FUEL BEGAN STREAMING FROM WING. CONDUCTED A RT 360 DEGREE TURN AND VENTING STOPPED. 5 MINS LATER FUEL BEGAN TO VENT AGAIN AND THEN STOPPED. THIS OCCURRED A TOTAL OF 3 TIMES WITH A LOSS OF 400 LBS TOTAL OF FUEL.  VERIFIED FUEL HAS BEEN IN SURGE TANK, VENTED OVERBOARD. OPENED SURGE TANK. NO DEFECTS FOUND. REMOVED HIGH LEVEL FLOAT IN WING FUEL TANK. SUBMERGED IN FUEL. NO DEFECTS FOUND. REINSTALLED FLOAT. GAINED ACCESS TO IB END OF FUEL VENT LINE IN WING ROOT, NO DEFECTS NOTED. CHECKED FLAPPER VALVES NO DEFECTS NOTED. INSPECTED ALL UNIONS ON VENT LINE. NO DEFECTS FOUND IAW TEAM X, AMCC C/W S/B ON LT AND RT WING VENT SYS. LEAK CHECKS GOOD.
